AIMS Mathematics, 2020, 5(6): 5402-5421. doi: 10.3934/math.2020347

Research article

Export file:

Format

  • RIS(for EndNote,Reference Manager,ProCite)
  • BibTex
  • Text

Content

  • Citation Only
  • Citation and Abstract

Anti-periodic dynamics on high-order inertial Hopfield neural networks involving time-varying delays

1 College of Mathematics and Physics, Hunan University of Arts and Science, Changde, Hunan 415000, P. R. China
2 Hunan Provincial Key Laboratory of Mathematical Modeling and Analysis in Engineering, Changsha University of Science and Technology, Changsha, 410114, China

Taking into accounting time-varying delays and anti-periodic environments, this paper deals with the global convergence dynamics on a class of anti-periodic high-order inertial Hopfield neural networks. First of all, with the help of Lyapunov function method, we prove that the global solutions are exponentially attractive to each other. Secondly, by using analytical techniques in uniform convergence functions sequence, the existence of the anti-periodic solution and its global exponential stability are established. Finally, two examples are arranged to illustrate the effectiveness and feasibility of the obtained results.
  Figure/Table
  Supplementary
  Article Metrics

References

1. K. Babcock, R. Westervelt, Stability and dynamics of simple electronic neural networks with added inertia, Physica D, 23 (1986), 464-469.    

2. K. Babcock, R. Westervelt, Dynamics of simple electronic neural networks, Physica D, 28 (1987), 305-316.    

3. L. Duan, L. Huang, Z. Guo, et al. Periodic attractor for reaction-diffusion high-order hopfield neural networks with time-varying delays, Comput. Math. Appl., 73 (2017), 233-245.    

4. J. Wang, X. Chen, L. Huang, The number and stability of limit cycles for planar piecewise linear systems of node-saddle type, J. Math. Anal. Appl., 469 (2019), 405-427.    

5. J. Wang, C. Huang, L. Huang, Discontinuity-induced limit cycles in a general planar piecewise linear system of saddle-focus type, Nonlinear Anal. Hybrid Syst., 33 (2019), 162-178.    

6. Z. Cai, J. Huang, L. Huang, Periodic orbit analysis for the delayed Filippov system, P. Am. Math. Soc., 146 (2018), 4667-4682.    

7. T. Chen, L. Huang, P. Yu, et al. Bifurcation of limit cycles at infinity in piecewise polynomial systems, Nonlinear Anal. Real., 41 (2018), 82-106.    

8. C. Huang, Y. Qiao, L. Huang, et al. Dynamical behaviors of a food-chain model with stage structure and time delays, Adv. Differ. Equ., 2018 (2018), 1-13.    

9. C. Huang, S. Wen, L. Huang, Dynamics of anti-periodic solutions on shunting inhibitory cellular neural networks with multi-proportional delays, Neurocomputing, 357 (2019), 47-52.    

10. Y. Ke, C. Miao, Stability and existence of periodic solutions in inertial BAM neural networks with time delay, Neural Comput. Appl., 23 (2013), 1089-1099.    

11. Y. Ke, C. Miao, Anti-periodic solutions of inertial neural networks with time delays, Neural Process. Lett., 45 (2017), 523-538.    

12. C. Xu, Q. Zhang, Existence and global exponential stability of anti-periodic solutions for BAM neural networks with inertial term and delay, Neurocomputing, 153 (2015), 108-116.    

13. C. Huang, B. Liu, New studies on dynamic analysis of inertial neural networks involving nonreduced order method, Neurocomputing, 325 (2019), 283-287.    

14. X. Li, X. Li, C. Hu, Some new results on stability and synchronization for delayed inertial neural networks based on non-reduced order method, Neural Networks, 96 (2017), 91-100.    

15. C. Huang, H. Zhang, Periodicity of non-autonomous inertial neural networks involving proportional delays and non-reduced order method, Int. J. Biomath., 12 (2019), 1-13.

16. C. Huang, L. Yang, B. Liu, New results on periodicity of non-autonomous inertial neural networks involving non-reduced order method, Neural Process. Lett., 50 (2019), 595-606.    

17. B. Liu, Anti-periodic solutions for forced Rayleigh-type equations, Nonlinear Anal. Real., 10 (2009), 2850-2856.    

18. J. M. Belley, E. Bondo, Anti-periodic solutions of Liénard equations with state dependent impulses, J. Differ. Equ., 261 (2016), 4164-4187.    

19. Z. Long, New results on anti-periodic solutions for SICNNs with oscillating coefficients in leakage terms, Neurocomputing, 171 (2016), 503-509.    

20. C. Huang, Exponential stability of inertial neural networks involving proportional delays and nonreduced order method, J. Exp. Theor. Artif. Intell., 32 (2020), 133-146.    

21. M. Zhang, D. Wang, Robust dissipativity analysis for delayed memristor-based inertial neural network, Neurocomputing, 366 (2019), 340-351.    

22. M. Iswarya, R. Raja, G. Rajchakit, et al. Existence, uniqueness and exponential stability of periodic solution for discrete-time delayed BAM neural networks based on coincidence degree theory and graph theoretic method, Mathematics, 7 (2019), 1-18.

23. H. Zhang, Global Large Smooth Solutions for 3-D Hall-magnetohydrodynamics, Discrete Contin. Dyn. Syst., 39 (2019), 6669-6682.    

24. X. Li, Z. Liu, J. Li, Existence and controllability for nonlinear fractional control systems with damping in Hilbert spaces, Acta Mech. Sin. Engl. Ser., 39 (2019), 229-242.

25. K. Zhu, Y. Xie, F. Zhou, Pullback attractors for a damped semilinear wave equation with delays, Acta Mech. Sin. Engl. Ser., 34 (2018), 1131-1150.    

26. J. Zhao, J. Liu, L. Fang, Anti-periodic boundary value problems of second-order functional differential equations, Malays. Math. Sci. Soc., 37 (2014), 311-320.

27. X. Yang, S. Wen, Z. Liu, et al. Dynamic properties of foreign exchange complex network, Mathematics, 7 (2019), 1-19.

28. N. Huo, B. Li, Y. Li, Existence and exponential stability of anti-periodic solutions for inertial quaternion-valued high-order Hopfield neural networks with state-dependent delays, IEEE Access, 7 (2019), 60010-60019.    

29. Z. X. Zheng, Theory of Functional Differential Equations, Heifei: Anhui Education Press, 1994.

30. J. Li, J. Ying, D. Xie, On the analysis and application of an ion size-modified Poisson-Boltzmann equation, Nonlinear Anal. Real., 47 (2019), 188-203.    

31. C. Huang, X. Long, J. Cao, Stability of anti-periodic recurrent neural networks with multiproportional delays, Math. Meth. Appl. Sci., 43 (2020), 6093-6102.    

32. J. Zhang, C. Huang, Dynamics analysis on a class of delayed neural networks involving inertial terms, Adv. Differ. Equ., 120 (2020), 1-12.

33. C. Huang, H. Yang, J. Cao, Weighted pseudo almost periodicity of multi-proportional delayed shunting inhibitory cellular neural networks with D operator, Discrete Contin. Dyn. Syst. Ser. S, (2020), DOI:10.3934/dcdss.2020372.

34. L. Yao, Global exponential stability on anti-periodic solutions in proportional delayed HIHNNs, J. Exp. Theor. Artif. Intell., (2020), 1-15.

35. Y. Xu, Q. Cao, X. Guo, Stability on a patch structure Nicholson's blowflies system involving distinctive delays, Appl. Math. Lett., 105 (2020), 106340.

36. W. Li, L. Huang, J. Ji, Periodic solution and its stability of a delayed Beddington-DeAngelis type predator-prey system with discontinuous control strategy, Math. Meth. Appl. Sci., 42 (2019), 4498- 4515.

37. X. Gong, F. Wen, Z. He, et al. Extreme return, extreme volatility and investor sentiment, Filomat, 30 (2016), 3949-3961.    

38. C. Huang, L. Yang, J. Cao, Asymptotic behavior for a class of population dynamics, AIMS Mathematics, 5 (2020), 3378-3390.    

39. X. Long, S. Gong, New results on stability of Nicholson's blowflies equation with multiple pairs of time-varying delays, Appl. Math. Lett., 100 (2020), 106027.

40. C. Huang, H. Zhang, L. Huang, Almost periodicity analysis for a delayed Nicholson's blowflies model with nonlinear density-dependent mortality term, Commun. Pure Appl. Anal., 18 (2019), 3337-3349.    

41. C. Huang, C. Peng, X. Chen, et al. Dynamics analysis of a class of delayed economic model, Abstr. Appl. Anal., 2013 (2013), 1-12.

42. C. Huang, H. Zhang, J. Cao, et al. Stability and Hopf bifurcation of a delayed prey-predator model with disease in the predator, Int. J. Bifurcat. Chaos, 29 (2019), 1950091.

43. C. Huang, X. Yang, J. Cao, Stability analysis of Nicholson's blowflies equation with two different delays, Math. Comput. Simulation, 171 (2020), 201-206.    

44. C. Huang, H. Kuang, X. Chen, et al. An LMI approach for dynamics of switched cellular neural networks with mixed delays, Abstr. Appl. Anal., 2013 (2013), 1-8.

45. Y. Zhou, X. Wan, C. Huang, et al. Finite-time stochastic synchronization of dynamic networks with nonlinear coupling strength via quantized intermittent control, Appl. Math. Comput., 376 (2020), 125157.

46. X. Zhang, H. Hu, Convergence in a system of critical neutral functional differential equations, Appl. Math. Lett., 107 (2020), 106385.

47. Y. Zhang, Some observations on the diophantine equation f(x)f(y) - f(z)(2), Colloq. Math., 142 (2016), 275-283.    

48. C. Huang, R. Su, J. Cao, et al. Asymptotically stable high-order neutral cellular neural networks with proportional delays and D operators, Math. Comput. Simul., 171 (2020), 127-135.    

49. C. Qian, New periodic stability for a class of Nicholson's blowflies models with multiple different delays, Int. J. Control, (2020), 1-13.

50. L. Huang, H. Su, G. Tang, et al. Bilinear forms graphs over residue class rings, Linear Algebra Appl., 523 (2017), 13-32.    

51. Q. Cao, G. Wang, C. Qian, New results on global exponential stability for a periodic Nicholson's blowflies model involving time-varying delays, delays, Adv. Differ. Equ., 2020 (2020), 1-12.    

52. C. Huang, X. Long, L. Huang, et al. Stability of almost periodic Nicholson's blowflies model involving patch structure and mortality terms, Canad. Math. Bull., 63 (2020), 405-422.    

53. J. Peng, Y. Zhang, Heron triangles with figurate number sides, Acta Math. Hungar., 157 (2019), 478-488.    

54. F. Wang, Z. Yao, Approximate controllability of fractional neutral differential systems with bounded delay, Fixed Point Theor., 17 (2016), 495-507.

55. W. Liu, An incremental approach to obtaining attribute reduction for dynamic decision systems, Open Math., 14 (2016), 875-888.    

56. L. Huang, B. Lv, Cores and independence numbers of Grassmann graphs, Graphs Combin., 33 (2017), 1607-1620.    

57. L. Huang, J. Huang, K. Zhao, On endomorphisms of alternating forms graph, Discrete Math., 338 (2015), 110-121.    

58. Y. Xu, Q. Cao, X. Guo, Stability on a patch structure Nicholson's blowflies system involving distinctive delays, Appl. Math. Lett., 105 (2020), 106340.

59. H. Hu, X. Yuan, L. Huang, et al. Global dynamics of an SIRS model with demographics and transfer from infectious to susceptible on heterogeneous networks, Math. Biosci. Eng., 16 (2019), 5729-5749.    

60. L. Huang, B. Lv, K. Wang, The endomorphisms of Grassmann graphs, Ars Math. Contemp., 10 (2016), 383-392.    

61. Y. Zhang, Right triangle and parallelogram pairs with a common area and a common perimeter, J. Number Theory, 164 (2016), 179-190.    

62. H. Hu, L. Liu, Weighted inequalities for a general commutator associated to a singular integral operator satisfying a variant of Hormander's condition, Math. Notes, 101 (2017), 830-840.    

63. L. Huang, B. Lv, K. Wang, Erdos-Ko-Rado theorem, Grassmann graphs and p(s)-Kneser graphs for vector spaces over a residue class ring, J. Combin. Theory Ser. A, 164 (2019), 125-158.

64. Y. Li, M. Vuorinen, Q. Zhou, Characterizations of John spaces, Monatsh. Math, 188 (2019), 547- 559.

65. L. Li, Q. Jin, B. Yao, Regularity of fuzzy convergence spaces, Open Math., 16 (2018), 1455-1465.    

66. C. Huang, L. Liu, Boundedness of multilinear singular integral operator with non-smooth kernels and mean oscillation, Quaest. Math., 40 (2017), 295-312.    

67. C. Huang, J. Cao, F. Wen, et al. Stability analysis of SIR model with distributed delay on complex networks, PLoS One, 11 (2016), e0158813.

68. X. Li, Y. Liu, J. Wu, Flocking and pattern motion in a modified cucker-smale model, Bull. Korean Math. Soc., 53 (2016), 1327-1339.    

69. Y. Xie, Q. Li, K. Zhu, Attractors for nonclassical diffusion equations with arbitrary polynomial growth nonlinearity, Nonlinear Anal. Real., 31 (2016), 23-37.    

70. Y. Xie, Y. Li, Y. Zeng, Uniform attractors for nonclassical diffusion equations with memory, J. Funct. Space., 2016 (2016), 1-11.

71. F. Wang, P. Wang, Z. Yao, Approximate controllability of fractional partial differential equation, Adv. Differ. Equ., 2015 (2015), 1-10.    

72. Y. Liu, J. Wu, Multiple solutions of ordinary differential systems with min-max terms and applications to the fuzzy differential equations, Adv. Differ. Equ., 2015 (2015), 1-13, https://doi.org/10.1186/s13662-015-0708-z.    

73. L. Yan, J. Liu, Z. Luo, Existence and multiplicity of solutions for second-order impulsive differential equations on the half-line, Adv. Differ. Equ., 2013 (2013), 1-12.    

74. Y. Liu, J. Wu, Fixed point theorems in piecewise continuous function spaces and applications to some nonlinear problems, Math. Meth. Appl. Sci., 37 (2014), 508-517.    

75. D. Tong, W. Wang, Conditional regularity for the 3D MHD equations in the critical Besov space, Appl. Math. Lett., 102 (2020), 106119.

76. Y. Cai, K. Wang, W. Wang, Global transmission dynamics of a Zika virus model, Appl. Math. Lett., 92 (2019), 190-195.    

77. C. Huang, J. Wang, L. Huang, Asymptotically almost periodicity of delayed Nicholson-type system involving patch structure, Electron. J. Differ. Equ., 2020 (2020), 1-17.    

78. H. Zhang, Q. Cao, H. Yang, Asymptotically almost periodicity of delayed Nicholson-type system involving patch structure, J. Inequal. Appl., 2020 (2020), 1-27.    

79. C. Qian, Y. Hu, Novel stability criteria on nonlinear density-dependent mortality Nicholson's blowflies systems in asymptotically almost periodic environments, J. Inequal. Appl., 2020 (2020), 1-18.    

80. S. Zhou, Y. Jiang, Finite volume methods for N-dimensional time fractional Fokker-Planck equations, Bull. Malays. Math. Sci. Soc., 42 (2019), 3167-3186.    

81. C. Huang, S. Wen, M. Li, et al. An empirical evaluation of the influential nodes for stock market network: Chinese A shares case, Financ. Res. Lett., (2020), 101517.

82. L. Huang, Endomorphisms and cores of quadratic forms graphs in odd characteristic, Finite Fields Appl., 55 (2019), 284-304.    

© 2020 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution Licese (http://creativecommons.org/licenses/by/4.0)

Download full text in PDF

Export Citation

Article outline

Show full outline
Copyright © AIMS Press All Rights Reserved